A Random Fixed Point Theorem for Set-Valued Mappings
- Volume: 64, Issue: 1, page 65-66
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- BHARUCHA-REID, A. T. (1976) - Fixed point theorems in probabilistic analysis, «Bull. Amer. Math. Soc.», 82, 641-657. Zbl0339.60061MR413273DOI10.1090/S0002-9904-1976-14091-8
- ENGL, H. W. - Random fixed point theorems, to appear.
- HIMMELBERG, C. J. (1975) - Measurable relations, «Fund. Math.», 87, 53-72. MR367142DOI10.4064/fm-87-1-53-72
- REICH, S. (1972) - Fixed points in locally convex spaces, «Math. Z.», 125, 17-31. Zbl0216.17302MR306989DOI10.1007/BF01111112
- REICH, S. (1976) - A remark on set-valued mappings that satisfy the Leray-Schauder condition, «Atti Accad. Naz. Lincei», 61, 193-194. Zbl0368.47034MR477902